MAUDE Adverse Event Report: NUWELLIS, INC AQUADEX SMARTFLOW

NUWELLIS, INC AQUADEX SMARTFLOW
Model Number 120100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dehydration (1807)
Date of Event 12/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reports "device pulled 350mls more over 2 hours requiring the need for vasoactive support and fluid boluses." customer did not report or allege that any patient harm occurred as a direct or indirect result of the reported event.

Brand Name
AQUADEX SMARTFLOW
Common Device Name
AQUADEX
Manufacturer (Section D)
NUWELLIS, INC
12988 valley view rd
eden prairie MN 55347
Manufacturer (Section G)
NUWELLIS, INC
12988 valley view rd
eden prairie MN 55347
Manufacturer Contact
steve sandoval
12988 valley view rd
eden prairie, MN 55347
9525637040
MDR Report Key24190012
Report Number3007137787-2026-00001
Device Sequence Number7894219
Product Code KDI
UDI-Device Identifier10853072007104
UDI-Public10853072007104
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K192756
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number120100
Device Catalogue Number120100
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 MO
Patient SexUnknown
Patient Weight11 KG